It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=kirstilou]Hi, has anyone out there been on Adderall for several years? If so have you noticed any major side effects or decreased impact of the drung? Also does anyone now the long term side effects on the brain from extended useage of Adderall?[FONT=Arial]undefined[/FONT][/QUOTE]

I have taken it for a few years, and yes, there is a decreased effect as time goes by. This is your body building up a tolerance for the drug. Nothing you can really do about it--you can increase the dosage (with your doctor's permission of course), but that will only help in the short term. After awhile, your body will become tolerant to the higher dosage as well.

As for long term effects? I'm not sure about the effects of using the drug appropriately. It's been used for ADD for a relatively short time, so there isn't much research on long term effects of theraputic use. Abusing amphetamines (like adderall) for long periods of time, however, can result in heart trouble, addiction, psychosis, high blood pressure, etc.
If you notice a decreased effect from a certain dosage, taking periodic breaks from the drug is the easiest way to stop tolerance and allow someone to stay on a low effective dosage indefinitely.
I have been using it for four and a half years now and have not noticed any long term side affects. I occasionaly build up a tolerance but when that comes I usually take a break for a few months. Through breaks like this I have stayed at 30mg.





All times are GMT -7. The time now is 12:47 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!